The following bibliography has been generated by bringing together all references provided by our content partners. There may be duplication.

References

  • Amer. J. Sci., (2) 1 (2), 227.
  • Mauchline, J. 1988. Taxonomic value of pore pattern in the integument of calanoid copepods (Crustacea). Journal of Zoology (London), vol. 214, pt. 4. 697-749

Disclaimer

EOL content is automatically assembled from many different content providers. As a result, from time to time you may find pages on EOL that are confusing.

To request an improvement, please leave a comment on the page. Thank you!